A less serious side effect is depression, which you must reported to your doctor ASAP and seek medical attention asap (if you experience it), it does not mention if it can be acute. From my own personal experience I believe it can appear quickly and dissapear in a short period of time.
I am 41 manic depressive and suffer from other conditions related to my "illness." I have been on meds for 21 odd years and for your peace of mind, sometimes one does not experience any side effects, I have experienced 3 and have taken more than 20 different medications over the past 20 years.
But , this does not necessarily apply to everyone... some people may experience some side effects, but can be treated promptly by receiving appropriate medical attention, plus the know how of your doctor.-
Now this medication does not cause severe mood swings, but the depression might trigger mood swings.
Now as a specific side effect, again, it does not cause mood swings.-
Hi, I am not familiar with your medication so I can't be of any help there but as for the second part of your question. YES, Depression can become acute. Think of the people who take their own and sometimes others due to untreated depresssion. That is pretty acute actions. Please do yourself a big benefit and talk again with your Dr. Maybe he can add some other form of antidepressant or just adjust your current med. Either way, the Dr. needs to know exactly how you feel. Be candid and honest with the Dr. and hopefully you will see some great results. Be prepared though, this illness does not have a miracle drug I know of that works overnight. Usually there is a period of time for it to become saturated enough in your system to be effective. Hang in there and be patient. Tige
- Pregnyl Information for Consumers
- Pregnyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pregnyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Dec 2011 • 4 answers
Bipolar Disorder - How do I decide if my Bi Polar tendencies are severe enough to talk to my doctor?
Posted 22 Sep 2012 • 6 answers
Posted 13 Mar 2013 • 15 answers
Posted 30 Mar 2013 • 3 answers
Posted 16 Nov 2016 • 1 answer